Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999

    No more fina cough? From the cabergoline?

    I was having a gyno prob due to multiple causes... synoprop estrogen levels and probably progestin related from running deca and fina together. I used nolva of course, stopped the syno (also running cyp so no big deal there) started letro and cabergoline. Funny, but it seems I never get fina cough any more. I got it twice in the first two weeks of fina and now it has been several weeks without an episode. I know the cough is a progestin related thing, so could the cabergoline be inhibiting the mechanism that produces the coughing fits?

  2. #2
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    billy bathgate, in-human, and I think hooker believe this as their philosophy is based not on the compound mixing with the bloodstream but because of progestigland and the removal of an enzyme caused by prolactin through fatty acid tissue. I will show you our conversation.
    ----------------------------------------------------------------------
    Quote:
    Originally Posted by In-Human
    It has nothing to do with the injection site or where the injection occurs, it all has to do with fatty acid breakdown from the Tren compund and how your system reacts to this process

    Me:
    Why does the cough not happen all the time then if it is a breakdown process? Why does it occur after injection? Not all injects either but the ones that have a bit of blood after pulling the needle out seemingly get the cough and immediately, not after a process of fatty acid breakdown. How about the taste and the feeling of metal in the lungs? That would be from blood circulation for oxygen after blood goes to the lungs before being pumped throughout the rest of the body by the heart.

    If it does have something to with fatty acid breakdown and how the human body reacts to the process... Would that mean the process of fatty acid breakdown occurs immediately and to such a degree it would cause a cough?

    I will agree it has nothing to do with where injected unless you pass through a vein for the compound to make it to the lungs(where the blood goes for the transfer of carbon dioxide to oxygen).
    -----------------------------------------------------------------------
    IN HUMAN:
    Ok let me try to explain this process, Prostaglandins are synthesized from Lipoxygenase which are catalyze from polyunsaturated fatty acids in the cell membrane by the action of Phospholipase. There are two other forms of Prostaglndins, Thromboxane or Leukotriene, and Leukotriene being a bronchial stimulator, in the pathway, the prostaglandins plus thromboxane and prostacyclin are made. Thromboxanes are made in platelets and cause constriction of vascular smooth muscle and platelet aggregation,
    Leukotrienes are made in leukocytes and macrophages. These are very potent constrictors of the bronchial airways, they also are important in inflammation and sensitivity reactions as they increase vascular permeability. Since the prostaglandins from either pathway, are still fatty acids of a group, they mediate lipid release and control tissue metabolization, it's the pathway from which they are constructed that dictates "cough". As prostaglandins made from the Cyclooxygenase pathway dictate muscle constriction and platlet aggregation, and the Lipoxygenase pathway dictates bronchial constriction, I hope I kinda of sorted this out for you.....
    -------------------------------------------------------------------
    Quote:
    Originally Posted by Mesomorphyl
    Why does the cough not happen all the time then if it is a breakdown process? Why does it occur after injection? Not all injects either but the ones that have a bit of blood after pulling the needle out seemingly get the cough and immediately, not after a process of fatty acid breakdown. How about the taste and the feeling of metal in the lungs? That would be from blood circulation for oxygen after blood goes to the lungs before being pumped throughout the rest of the body by the heart.

    If it does have something to with fatty acid breakdown and how the human body reacts to the process... Would that mean the process of fatty acid breakdown occurs immediately and to such a degree it would cause a cough?

    I will agree it has nothing to do with where injected unless you pass through a vein for the compound to make it to the lungs(where the blood goes for the transfer of carbon dioxide to oxygen).


    IN HUMAN:
    I have read where 17 alpha hydroxytrenbolone and 17 beta hydroxytrenbolone that the latter did not cause the cough could be due to the AR binding affinity of the substance. The chemical itself causes major scaring in your lungs and this can cause some serious problems latter on with infections and shortness of breath as your cycle continues. It causes a cough due to the vascular smooth muscle contractions and platelet aggragation, why does it not happen to everyone and on every shot, your system can act different on different days, maybe the compound was not as strong on that day, maybe your system is having a adverse side to it for some reason or another that day. The reason why you taste it so fast is your system is under pressure, so as you inject its in your system in a matter of seconds, kinda like the things you read about how AAS does not work until your receptors are full, AAS gets into your system in seconds and goes to work instantly, just my .02 cents worth...

  3. #3
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    NO I take 1cc Cabergoline weekly and still get the extreme itch and constanst cough.

  4. #4
    No One Knows's Avatar
    No One Knows is offline Senior Member
    Join Date
    Mar 2004
    Location
    Injecting in the bathroom
    Posts
    1,360
    You made prop from syno pellets and you're worried about the estro? Doesnt the magic solution make it water soluble so you wash it away?

  5. #5
    The Baron's Avatar
    The Baron is offline Fourth Koala of the Apocalypse
    Join Date
    Mar 2002
    Posts
    2,999
    Quote Originally Posted by No One Knows
    You made prop from syno pellets and you're worried about the estro? Doesnt the magic solution make it water soluble so you wash it away?
    Apparently, I messed up. I had assumed that the water and solvent amounts were not critical. Evidently, they are. And now that I look back, here is the kicker... the syno was crashing when it shouldn't have. I think I had estradiol, no ester, in the brew, which would be hard to hold in solution. Through valiant efforts I managed to make it hold. If I had left it alone and just ignored the crystals at the bottom of the jug, it might have been okay. Anyway I ended up tossing it all. No more syno conversions for me. From now on the only thing I make from other than powder, is fina.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •